# SDR FDEA201302120468

- Difficulty date: February 12, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46631
- Aircraft time: 80,801 hours, 34,041 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: AEA01613
- Condition: Cracked
- Location: Bs 1395
- Part time: 34,041 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD BULKHEAD HAS TWO CRACKS 21 INCHES AFT OF BS 1381 AND 7 AND 9 INCHES DOWN FROM UPPER BULKHEAD.   TWO CRACKS VERIFIED USING HFEC.   COMPLETED REPAIR OF AREA USING EA 8-5310-157381 AND REPAIR SKETCH 201302130091-001 AS REF.
